



ISSUED BY: John Hutchison

VERSION AMENDMENTS	
Version 1	First Issue

These Final Instructions must be read in conjunction with the <u>BARC Standing Regulations (2023 v1)</u>,

Current <u>BARC H&S Guidance (Feb 23)</u> which are available on the BARC website in the "Documents" section and using the links above, and the 2023 BARC SAFETY BULLETIN on Page 9 of these Instructions.

In the event that any race has to be stopped then the Clerk of the Course reserves the right to send the race back to the paddock and only undertake a further restart at the end of the day if time permits.

1 COMPETITOR INFORMATION

All competitors are required to uphold the standards of the Motorsport UK Race with Respect code

Please see the full code of conduct via this link Race with Respect - Motorsport UK

1.1 CHAMPIONSHIPS/SERIES RACING:

CMMC Classic Challenge
FISCAR
HSCC Lackford Engineering Historic Formula Ford 2000
Jochen Rindt Trophy
Mighty Minis
Superformance Ferrari Club Classic Series

1.2 PADDOCK ACCESS & ALLOCATION:

Please see the paddock plan in Section 5. It is important that teams only park in their designated area. Any competitor/team that parks in an area that is not assigned for them and refuses to move when asked by an official will be reported to the Clerk of the Course for penalty up to disqualification.

The garages, and area behind them have been allocated to Jochen Rindt Trophy for both days.

Paddock access will be from 14:00hrs, Friday 16th June onwards. Your vehicle is required to display the blue 2023 BARC Permanent Vehicle Pass or a Thruxton Paddock Vehicle Pass in the front windscreen & displaying the correct licence plate number for it to gain access to the race paddock.

For Competitors who are to be situated in the paddock area marked "KEEP CLEAR" on the below image, you will not be allowed access until after 17:00hrs on Friday 16th June as the Thruxton Airfield is live until then.



If you are racing on Saturday only, your paddock area needs to be vacated by no later than 19:00hrs on Saturday evening. Paddock Access for Competitors racing on Sunday only will be from 19:30hrs on Saturday 18th June.

The paddock area should be vacated as soon as possible after the meeting on Sunday, no later than 20:00hrs.

When travelling to the venue everyone should think of the environmental footprint, especially their carbon footprint. Vehicles should not be left idling and vehicles with lower emissions should be the preference.

1.3 PASSES:

Passes will be sent to you via email.

1.4 SIGNING-ON:

All Competitors: please sign on electronically using the <u>BARC/Thruxton Historic Drivers Sign On</u> prior to the start of the event. This is the only means of signing on for the event.

Licence upgrade cards. Drivers are reminded that upgrade cards must be valid bearing a recent photograph and be signed by the driver. Drivers who wish to have their upgrade card signed should bring them to race admin on the morning of the event. They can then be collected 30 minutes after the respective race has concluded.

















ISSUED BY: John Hutchison

1.5 ENGINE/NOISE POLLUTION:

Engines must not be run before 08:40hrs on Saturday, before 08:35hrs or between 09:20hrs & 10:45hrs on Sunday & after 18:30hrs on both days. The noise limit and location of the noise test at this event is as follows:

108dB (static)

Jochen Rindt Trophy

Assembly Area (prior to qualifying)

HSCC Historic Formula Ford 2000

Assembly Area (prior to qualifying)

105dB (static)

FISCAR Assembly Area (prior to qualifying)
Superformance Ferrari Club Classic Series Assembly Area (prior to qualifying)
Mighty Minis Assembly Area (prior to qualifying)
CMMC Assembly Area (prior to qualifying)

1.6 <u>SCRUTINEERING & ELIGIBILITY:</u>

All vehicles and driver equipment will be examined at the times indicated in the table below. These are also included in the timetable in Section 4.

Video equipment may be fitted to a vehicle if it is not used for commercial purposes. All video equipment must be fitted to the vehicle prior to inspection at scrutineering. Failure to do so may mean that the camera will be removed.

Scrutineering will be available from 3pm until 6pm on Friday Afternoon, and at the times indicated below:

Scrutineering Times:

Grid	Day	Time	Venue
All Grids	Friday	15:00 – 18:00	Scrutineering Bay
HSCC Historic Formula Ford 2000	Saturday	07:00	Scrutineering Bay
FISCAR	Saturday	07:30	Scrutineering Bay
Superformance Ferrari Club Classic Series	Saturday	08:00	Scrutineering Bay
Jochen Rindt Trophy	Saturday	09:30	Scrutineering Bay
Mighty Minis	Saturday	10:00	Scrutineering Bay
CMMC Classic Challenge	Sunday	07:00	Scrutineering Bay

1.7 BRIEFINGS:

New Driver Briefings

New Drivers Briefings will form part of the Championship Briefings detailed in the table below. A Clerk will be available from 08:00 at Race Admin should any driver have any specific queries.

Championship Briefings:

Where published, they can be found online at: www.barc.net/online_noticeboard/2023-thruxton-june-17-18

Grid	Day	Time	Venue
FISCAR	Saturday	TBA	Thruxton Centre Briefing Room
Superformance Ferrari Club Classic Series	Saturday	TBA	Thruxton Centre Briefing Room
Jochen Rindt Trophy	Saturday	09:15	Thruxton Centre Briefing Room
Mighty Minis	Saturday	09:45	Thruxton Centre Briefing Room
HSCC Historic Formula Ford 2000	Online Briefing Notes		
CMMC Classic Challenge	Sunday	TBA	Thruxton Centre Briefing Room

1.8 <u>CIRCUIT ACCESS/PRACTICE AND QUALIFYING PROCEDURE</u>

All Championships: All vehicles must go to the assembly area marked on the paddock plan (section 5). For practice and qualifying competitors will be released onto the circuit via the pit lane exit at the start of their session.



















ISSUED BY: John Hutchison

Jochen Rindt Trophy: All vehicles must proceed slowly down the pit lane and through the gateway into the paddock area to gain access to the assembly area for all sessions. For practice and qualifying, competitors will be released onto the circuit via the pit lane exit at the start of their session.

Jochen Rindt Trophy - It is advised that the rear of the garages be kept clear to maintain access to the paddock area - please leave these areas as clear and as open as possible.

At the end of all practice, qualifying and races, all vehicles will take the chequered flag, slow down, complete a further lap and then leave the circuit via the pit lane after the final chicane and back into the Parc Fermé area. See following image:



1.9 MAXIMUM STARTERS:

The maximum starters for events without a class structure for this meeting are as follows:

Jochen Rindt Trophy / HSCC FF2000 is 28

All Other Grids is 42

1.10 START PROCEDURE:

The following Championships/classes will have a **Rolling Start**: Jochen Rindt Trophy

JRT in Garages: Cars will assemble in the assembly area as marked on the paddock plan (section 5) in grid order. They will then be released behind the Lead Car (Safety Car) to form up on the grid. After receiving the "countdown" and "green" flag, they will then complete a rolling green flag lap behind the Lead Car. Once the Lead Car lights have been switched off, the Pole Position driver has control of the grid. Once the Lead Car has come into the pits and the race cars come round to the grid, the lights will be extinguished to start the race. Overtaking is not permitted until the start signal has been given.

The following Championships/classes will have a **Standing Start**: HSCC Historic Formula Ford 2000 FISCAR Superformance Ferrari Club Classic Series Mighty Minis CMMC Classic Challenge

ALL Above Grids: Cars will assemble in the assembly area as marked on the paddock plan (section 5) in grid order. They will then be released to form up on the grid. After receiving the "countdown" and "green flag", competitors will then commence the Formation (Green Flag) Lap. At the end of the lap of the circuit, competitors will take up their grid positions, the 5 second board will be displayed, the start lights will come on and when extinguished the race will commence.

All classes must undertake the green flag lap at an appropriate speed. The Organisers reserve the right to commence the race clock 3 minutes after the start of the green flag lap if competitors travel unnecessarily slowly.

Mechanics will be permitted to stand by the pit wall to assist drivers taking their correct grid position, however all mechanics must then immediately leave the pit wall before the start of the race.



















ISSUED BY: John Hutchison

1.11 RESULTS & NOTICE BOARD:

All time sheets, grids and results are deemed to be provisional until the conclusion of all judicial actions. Results will be available on the TSL website: www.tsl-timing.com/event/232421

The official notice board is online at: www.barc.net/online noticeboard/2023-thruxton-june-17-18

1.12 PODIUM/PRESENTATIONS:

All cars will return to Parc Fermé which is located towards the end of the pit lane, next to the Assembly Area. Officials will direct cars as necessary for Podium presentations.

1.13 CIRCUIT & MEETING NOTES:

BARC will not be liable for any damage caused to vehicles being recovered from the track.

The circuit fuel station will be open during the meeting, it is located in the paddock area as marked on the paddock plan (section 5). The fuel station will be manned and payment can be made with Credit/Debit Card.

1.14 <u>LIGHT PANELS AND FLAG SIGNALS</u>

At this event, the circuit light panels will be used in addition to the marshal flag signals. These lights have the same meaning as the flag signals. For reasons of safety, in case of conflicting signals between the flags displayed by marshals and the light panels, drivers must comply with the requirements of the signal with the highest level of safety.

In order of precedence: Red Flag, Safety Car, Double Yellow Flag, Single Yellow Flag, Green Flag. Please see the information sheet in Section 5 of these final instructions for a diagram of the different light panels that will be used.

1.15 TRACK LIMITS

The attention of Competitors is drawn to the current Motorsport UK regulations regarding track limits which came into place on June 1st 2023. Track limits will be monitored around the circuit. A driver will be judged to have left the track if any part of the contact patch of any tyre of the vehicle goes beyond either the outer edge of any kerb or the white line where there is no kerb.

Unless championship regulations state otherwise, the following penalties will be applied:

In Qualifying Sessions:

The lap time on which the breach occurred will be disallowed for the purposes of establishing grid order for the relevant race but will still count towards the minimum number of laps required to qualify for the relevant race. Note of times that have been disallowed will made on the results sheet for that session.

In Race Sessions:

A first breach will be noted.

A second breach may, if possible, result in the driver being shown the Black & White flag.

A third breach will result in the driver receiving a 5-second time penalty.

A fourth breach will result in a further 10-second penalty being added to your race time.

A fifth breach will result in a 'Drive Through Penalty' Q 12.26 (h) in addition to the preceding time penalties.

A sixth further breaches will result in a Black Flag.

1.16 TIMING OF DECISIONS

If the Clerk of the Course holds a formal inquiry into an incident and subsequently issues a formal decision to a competitor, a verbal decision will be issued followed by a document sent to the competitor by email. The timing of the decision will be when it is given verbally, and this will be the time recorded on the decisions. This will also be the time that the appeal period, where applicable, begins.

















ISSUED BY: John Hutchison

2 OFFICIALS/MARSHALS INFORMATION

2.1 OFFICIALS:

Motorsport UK Steward: Brian Hemmings

Club Stewards: Pat Blakeney, Sue Fletcher Senior Clerk of the Course: Peter Roberts (JRT),

Clerks of the Course: Carol Glenn (Ops), Dorothy Uwota (Ferrari), Darren MacClinton (FF2000), Mike

Heath (FISCAR/CMMC), David Weston (Mini), Dan Blake (Assistant),

David Wheadon (Assistant)

Secretary of the Meeting: Gail Arnold, Nicole Cummins (Deputy)

Race Radios:

Chief Scrutineer:

Chief Marshal:

Chief Observer:

Chief Incident Officer:

Michael Mattison

Alan Osgood

Peter Chubb

Alec Knyvett

Medical Officer:

Thruxton Circuit

Chief Startline / Pits:

Nick Allison

Chief Timekeeper: Peter Knight, TSL Timing Ltd
Commentators: Marcus Pye, Jamie Peter-Ennis

Event Officials: Members of the BARC & other MSUK recognised clubs

Ambulance Services: MSS

Rescue Unit: BARC HQ1 / BARC HQ2

Breakdown Vehicles: Thruxton Circuit

Safety Car Driver / Observer: Eveylne Buanic / David Glanville-Davies

2.2 OFFICIALS/MARSHALS SIGN ON:

Officials will not sign-on at the meeting having previously completed signing on electronically using the <u>BARC Rev-Up system</u>. However, all marshals must see the chief marshal between the times below to confirm their attendance and receive their post allocation.

Personnel	Saturday	Sunday
All officials	07:30	07:30
Post-Chiefs Briefing	08:10	08:10
On Post	08:30	08:30
Clerks Inspection	08:40	08:40
First Activity	09:00	09:00

2.3 MARSHALS MATTERS:

Marshals Parking & Camping will be in the Marshals Campsite. To reach this area, come up the main drive, turn right at the roundabout and the entrance is opposite the rear of the 1st grandstand.

Any Marshals coming in their vehicle to 'Check In', please park in the marshals' campsite/carpark area and walk over to the marshals' portacabin. After check in, you will be allowed to drive to your various posts if required. Please obey the circuit speed limit (20 mph) and directions by the circuit staff.

Breakfast vouchers will be handed out at 'Check In'. Please redeem these in the Thruxton Centre Restaurant for your breakfast roll & hot drink. These vouchers need to be used before 09:00hrs on both Saturday and Sunday. Saturday's Breakfast has been kindly sponsored by the

The Post-Chiefs briefing will take place outside the Thruxton Centre.

Please remember that marshals should not use mobile phones or cameras while on duty unless it is necessary to send a report to Race Control.

Any marshal unable to attend, is requested to contact the Competitions Department and return your passes to the BARC (See Section 2.4 below).

















ISSUED BY: John Hutchison

2.4 BARC CONTACTS:

Event Manager:John HutchisonE: john.hutchison@barc.netT: 01264 882 209Volunteers Manager:Josh BennettE: josh.bennett@barc.netT: 01264 882 210Chief Marshal:Alan OsgoodE: aosgood@barc.netT: 07754 514 764

Whilst at the meeting, please use the following email addresses to contact either the Senior Clerk, the Secretary or

a Safeguarding Officer.

 Secretary of the Meeting:
 Gail Arnold
 E: garnold.barc@gmail.com

 Senior Clerk of the Course:
 Peter Roberts
 E: proberts.barc@gmail.com

 Safeguarding Officers:
 Dorothy Uwota
 E: duwota.barc@gmail.com

 David Wheadon
 E: david.wheadon@barc.net

















ISSUED BY: John Hutchison

3 GENERAL INFORMATION:

This meeting is organised by the BARC governed by the General Regulations of the Motorsport UK incorporating the provisions of the FIA International Sporting Code, additional Supplementary regulations, and any written instructions that the organisers issue for the meeting.

This meeting will be held under the following Motorsport UK permit numbers:

Interclub: 130587

3.1 LIVE SNATCH:

There is NO facility for "live snatch" at the meeting.

3.2 RED FLAGS:

Any category which generates a "red flag" may be placed toward the end of the schedule subject to time being available.

3.3 JUDICIAL PROCEDURES:

The judicial procedures for this meeting remain unaltered except that paperwork will be dealt with electronically.

Any protest or appeal needs to be lodged with the Secretary of the Meeting in the administration office or the Clerk of the Course. Judicial hearings will be conducted in the usual.

Once a decision has been made it will be announced verbally and passed by email to those concerned. The time limits for any protest or appeal remain unaltered.

3.4 RACE-DAY INFORMATION:

The organisers will try to run the programme as published however they reserve the right to bring forward, delay or abandon sessions to suit the conditions.

Race Day Programmes will be available to purchase at the Event.

The notice board is online at: www.barc.net/online_noticeboard/2023-thruxton-june-17-18

Results will be published on the TSL website: www.tsl-timing.com/event/232421

3.5 SOCIAL MEDIA

Both officials and competitors are reminded that they should not make comments on social media sites which may in any way be deemed derogatory, defamatory, obscene, or libellous. You should remember that comments made are in a public arena and can be seen by more than your intended audience. Please read the <u>BARC Social Media Guidelines</u>.

3.6 **SAFEGUARDING:**

Several officials within the club are appointed as safeguarding officers and are available to deal with problems which may arise or are brought to their attention. Issues can be raised by contacting the senior clerk of the course at an event or contacting a safeguarding officer whose details can be found within the BARC Safeguarding Guidelines. Or you can use the BARC Safeguarding Incident Report Form to report any problems that have arisen.

3.7 LIVE STREAM:

This event will not be live streamed.

3.8 GENERAL HEALTH & SAFETY:

Championship Co-ordinators and representatives are asked to visually check garages and working spaces for the following:

- 1) Fuel is stored in suitable containers with lids away from sources if ignition;
- 2) Each competition car has one suitable fire extinguisher stored in a usable location (i.e., not in race transporter) and is both tested and in-date;
- Floor/ground is kept clean & tidy;
- Waste is disposed of in identified bins & containers provided by the circuit. Waste must not be mixed or waste left around the site. In the event that the BARC is charged for such issues then the charge will be passed on to the championship concerned if the individual cannot be identified;

















ISSUED BY: John Hutchison

- Old tyres must be taken away by teams/competitors unless the championship has arrangements with the tyre company (there will be waste disposal charge levied to the championship for any items which are controlled/hazardous that BARC and or Circuit have to dispose of);
- 6) No trailing electrical cables that can cause electric shock or tripping hazard;
- 7) Waste/grey water from motorhomes must be disposed of in line with circuit requirements;
- 8) Work at height without harnesses and fall restraints is not permitted.
- 9) The use of BBQs in the Pit Garages is strictly forbidden.

3.9 SPECTATORS AND CHILDREN

Competitor tickets and public tickets will grant access to the paddock – accompanied children will be admitted.

3.10 NON-COMPETITON VEHICLE SAFETY

Entrants, Teams, and Competitors must ensure that all vehicles are used in accordance with manufactures instructions and under no circumstances should anyone be allowed to ride or hang on to buggies, tyre trolleys, roll bars, side pods and the like.

- 3.11.1 A maximum 10 mph speed limit will be in force in all public areas except in the paddocks where it is 5 mph.
- 3.11.2 The use of pedal cycles and the like are strongly discouraged, particularly when ridden by children. All children should be always under the supervision of a responsible adult to try to ensure their safety.
- 3.11.3 The use of e-scooters is strictly forbidden.

More information can be found via this link to the Current BARC H&S Guidance (Feb 23).















THRUXTON

ISSUED BY: John Hutchison







2023 SAFETY BULLETIN

This safety bulletin supports the BARC 2023 Health and Safety Guidance, Supplementary Regulations and Final Instructions

1. VEHICLES, SCOOTERS, BUGGIES & QUADS

- The use of quad bikes and buggies must be covered by 3rd party insurance when driven within the confines of the venue.
- No mini-bikes, scooters or 2-wheeled transport allowed.
- · Observe venue speed limit at all times.
- · Absolutely NO electric stand-on scooters.







2. SAFE BUGGY & QUAD USE

- Only drive if you hold a valid licence
- · Do not leave keys in ignition
- · Observe maximum speed limits at all times
- Observe one-way systems at all times
- No carrying of unsecured loads
- No riding on equipment trolleys
- All passengers must be seated



3. WORKING AT HEIGHT - ESPECIALLY ON TRAILOR UNITS

NEVER STAND ON A ROOF WITHOUT PROTECTION FROM FALLING

- Put up secure side barriers
- Use clipped on full safety harness
- · Use a secured ladder / steps
- · All ladders must be "footed"
- Only use ladders and steps to EN 131
- Ensure equipment is not damaged





4. SPECTATING

- Do not spectate from tail lifts / trailer roofs
- · Only spectate from truck roofs if appropriate safe access and barriers are in place.
- . Do not climb on / spectate from venue infrastructure e.g. waste bins, fencing or generators



5. HOT WORKS AND FUEL

- · Keep fuel storage to a minimum and in a safe location
- · Keep extinguisher suitable for fuel fire close by
- Comply with all refuelling regulations
- · Refuel when engine is turned off and cooled
- · Keep fuel away from ignition sources





6. CABLES AND TAIL-LIFTS

- Securely cover hoses and cables.
- · Tail lifts should not be left unattended at halfway point.
- Consider using "Tensabarriers" to avoid pedestrians walking under lifts
- Use harnesses or guardrails where possible or appropriate





Your co-operation is appreciated



















ISSUED BY: John Hutchison

4 TIMETABLE:

SATURDAY 17 JUNE

_					
	09:00	09:20	HSCC Historic Formula Ford 2000	Paid Practice	20 mins
	09:35	09:55	FISCAR	Qualifying	20 mins
	10:10	10:30	Superformance Ferrari Club Classic Series	Qualifying	20 mins
	10:45	11:05	Jochen Rindt Trophy Race 2023	Qualifying	20 mins
	11:20	11:35	Mighty Minis	Qualifying	15 mins
	11:50	12:10	HSCC Historic Formula Ford 2000	Qualifying	20 mins
	12:25	13:55	Lunch Break / Parades		90 mins
	14:10	14:40	FISCAR	Race 1	30 mins
	15:00	15:20	Superformance Ferrari Club Classic Series	Race 2	20 mins
	15:40	16:00	Jochen Rindt Trophy Race 2023	Race 3	20 mins
	16:20	16:40	Mighty Minis	Race 4	20 mins
	17:00	17:20	HSCC Historic Formula Ford 2000	Race 5	20 mins

SUNDAY 18 JUNE

08:55	09:10	Jochen Rindt Trophy Race 2023	Warm-up	15 mins
09:15	10:45	Church Break		90 mins
10:45	11:05	CMMC Classic Challenge	Qualifying	20 mins
11:20	11:40	Superformance Ferrari Club Classic Series	Race 6	20 mins
12:00	12:20	Mighty Minis	Race 7	20 mins
12:40	14:10	Lunch break / Parades		90 mins
14:25	14:45	Jochen Rindt Trophy Race 2023	Race 8	20 mins
15:05	15:20	CMMC Classic Challenge	Race 9	15 mins
15:40	16:00	Superformance Ferrari Club Classic Series	Race 10	20 mins
16:20	16:40	HSCC Historic Formula Ford 2000	Race 11	20 mins
17:00	17:15	CMMC Classic Challenge	Race 12	15 mins



















ISSUED BY: John Hutchison

ELAC TYPE	LICHT DANEL DESIGN	T
FLAG TYPE Yellow Flag	LIGHT PANEL DESIGN	Pasammanded Floobing
reliow riag		Recommended Flashing Frequency = 2 Hz
Double Yellow Flag		Recommended Flashing Frequency = 2 Hz
White Flag		
Green Flag		
Blue Flag	99	
Red Flag		
Slippery surface Flag		
Safety Car Flag	sc	
Pit Entry Flag		
Pit Entry Closed Flag	×	
Mechanical Problem Flag	99	
Unsportsmanlike behaviour Flag / Warning Flag	99	
Black Flag	BLACK FLAG 99	
Go to Pit	Go Pit	



















ISSUED BY: John Hutchison

5 PADDOCK PLAN:



















